# SDR CALA9802094

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN LOWER ANGLE AT O/B SIDE OF RIB AROUND SEVEN BOLT HEADS INSIDE LT WING LE AFT OF NR 3 LE FLAP I/B END, FS 121.  THE ANGLE WAS REMOVED IAW SRM 51-30-2, PAGE 3 AND A NEW ANGLE WAS INSTALLED IAW SRM 51-40-3, 51-10-2, PAGE 12 AND 51-30-2 PAGE 2.
